# SDR AALA202402169581

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 32,499 hours, 13,199 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM LAVATORY SMOKE IN CRUISE. FLIGHT ATTENDANTS COULD NOT LOCATE SOURCE AND ECAM EXTINGUISHED. MAINTENANCE ACCOMPLISHED TSM 26-17-00-810-804-A FOR LAVATORY SMOKE DETECTION WITH NO FAULTS NOTED AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
